Double Hurwitz numbers via the infinite wedge

Johnson, P. (2015) Double Hurwitz numbers via the infinite wedge. Transactions of the American Mathematical Society , 367 (9). pp. 6415-6440. ISSN 0002-9947

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Johnson, P.
Copyright, Publisher and Additional Information:

© 2015 American Mathematical Society. This is an author produced version of a paper subsequently published in Transactions of the American Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy.

Dates:
  • Published: September 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 03 Feb 2016 16:05
Last Modified: 09 Mar 2016 01:27
Published Version: http://dx.doi.org/10.1090/tran/6238
Status: Published
Publisher: American Mathematical Society
Refereed: Yes
Identification Number: 10.1090/tran/6238
Related URLs:
Open Archives Initiative ID (OAI ID):

Export

Statistics